Per citar aquest document: http://ddd.uab.cat/record/150421
Web of Science: 2 cites,
Limit cycles and invariant cylinders for a class of continuous and discontinuous vector field in dimension 2n
Lima, Mauricio Firmino Silva (Universidade Federal do ABC(Brazil). Centro de Matematica Computacâo e Cognicâo)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Data: 2011
Resum: The subject of this paper concerns with the bifurcation of limit cycles and invariant cylinders from a global center of a linear differential system in dimension 2n perturbed inside a class of continuous and discontinuous piecewise linear differential systems. Our main results show that at most one limit cycle and at most one invariant cylinder can bifurcate using the expansion of the displacement function up to first order with respect to a small parameter. This upper bound is reached. For proving these results we use the averaging theory in a form where the differentiability of the system is not needed.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Equilibrium point ; Periodic orbit ; Limit cycle ; Invariant cylinder ; Continuous piecewise linear vector fields ; Discontinuous piecewise linear vector fields
Publicat a: Applied Mathematics and Computation, Vol. 217 (2011) , p. 9985-9996, ISSN 0096-3003

DOI: 10.1016/j.amc.2011.04.069


16 p, 374.4 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-01-23



   Favorit i Compartir